Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have hypertension, taken Losar, feeling lazy, weight increase

Hi doctor i am kunal. I am having a condition of hypertension and my usual count of BP used to be 145-95 when I was not taking medicine. I am 31 years old. when i saw a doctor he prescribed me losar 25. Now my usual count of BP is 125-92. I feel lazy these days and not able to wake up early in the morning. I was not having any issues before staring medicine. My daily work is also reduced due to this laziness. I am not doing enough exercise these days and my weight have also increased. Please advise me how I can be agile.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi kunal.. ur BP goal is SBP
drowsiness, laziness may be a side effect of losar ..but it will subside within 15 to 20 days
weight gain is not due to tablet ...
you should go for 30 minutes brisk walk or aerobic exercise for atleast 5 days a week
control ur diet, reduce fat intake , increase fruits and vegetable intake. this will decreae ur weight as well as reduce your blood pressure
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor